Skip to Content

Does trazadone or Keppra cause nausea and vomiting? They started me on these on Friday

Responses (2)

bestpup 17 Jul 2017

To crissywho76
From bestpup
Generally speaking neither of these drugs are known to cause vomiting or nausea.
If you just started these meds Friday most likely your doctor started you on a low dose of Trazodone. Trazodone can cause vomiting and nausea but it is rare.
The Keppra is not know to cause nausea or vomiting. The most likely side effect for the Keppra is that of mood changes. You want to watch out for aggressive moods/behavior changes.
You will know within two to four weeks if the Keppra alters your mood in any way.
I take Keppra for seizures and have had great success with the medication.
Best of luck with your new meds.
bestpup

chuck1957 17 Jul 2017

Crissy; Just one more thing you could try with the Trazodone most take just prior to bedtime take it with a light snack to buffer the stomach it will not affect the medication but many time it will make a difference.Best of luck to you

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions